Skip to main content
Behavenet main menu
Register now for unlimited free access!
A valid email address. All emails from the system will be sent to this address. The email address is not made public and will only be used if you wish to receive a new password or wish to receive certain news or notifications by email.
Several special characters are allowed, including space, period (.), hyphen (-), apostrophe ('), underscore (_), and the @ sign.
Provide a password for the new account in both fields.
- None -
Other Health Care Professional
Patient or Significant Other
Leave this field blank
Back to top
Medication-Induced Movement Disorders
This term, classified under "
," refers to a group of neurological disorders involving dysfunction in movement or tone of voluntary muscles. Many drugs used to treat
can cause these conditions.
Medication Induced Postural Tremor
Neuroleptic Induced Acute Akathisia
Neuroleptic Induced Acute Dystonia
Neuroleptic Induced Tardive Dyskinesia
- Choose -
Antipsychotic Drugs and Their Side-Effects
Neuroleptic-Induced Movement Disorders
Selected Works of R.D. Laing